MathSciNet Relay Station
MathSciNet bibliographic data
MR1689320 (2000e:34032) 34B15 (47J30 58E05)
Drábek, Pavel; Robinson, Stephen B. Resonance problems for the one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 128 (2000), no. 3, 755–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement